Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Projective pseudo-complemented semilattices

Geoffrey Thomas Jones

Vol. 52 (1974), No. 2, 443–456

This paper is concerned with the properties of free, and projective pseudo complemented semilattices (PCSL).

It is proved that a projective PCSL is complemented and all its chains and disjointed subsets are countable, and that a Boolean algebra is projective in the category of PCSL if and only if it is projective in the category of Boolean algebras. Further, necessary and sufficient conditions are established for a finite PCSL to be projective.

Mathematical Subject Classification
Primary: 06A25
Received: 20 July 1973
Published: 1 June 1974
Geoffrey Thomas Jones